ITEM METADATA RECORD
Title: The multivariate least trimmed squares estimator
Authors: Agullo, J ×
Croux, Christophe
Van Aelst, Stefan #
Issue Date: 2008
Publisher: Elsevier
Series Title: Journal of Multivariate Analysis vol:99 issue:3 pages:311-338
ISSN: 0047-259X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Research Center for Operations Research and Business Statistics (ORSTAT), Leuven
Statistics Section
× corresponding author
# (joint) last author

Files in This Item:
File Status SizeFormat
mltspaper.pdf Published 580KbAdobe PDFView/Open Request a copy

These files are only available to some KU Leuven Association staff members

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science